# SDR SIMA20190309002

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,217 hours, 39,754 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT STRIP AT PANEL 241BF HAS BROKEN CONNECTORS. C/A-REPLACED BROKEN CONNECTORS ON EMERGENCY FLOOR LIGHT STRIP AT 241BF IAW SWPM 20-21-00 AND 20-00-03. CONNECTOR P/N M39029/32-248.
